Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 115, NWS Wilmington, OH

October 16, 2021Clermont County, Ohio; Campbell County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 16, 2021, 12:00 AM EDT for Clermont County, Ohio; Campbell County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 16, 2021, 12:00 AM EDT (04:00 UTC)
Expired
Oct 16, 2021, 12:18 AM EDT
In force
18 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Campbell County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS51 KILN 160400
SVRILN
KYC037-OHC025-160430-
/O.NEW.KILN.SV.W.0115.211016T0400Z-211016T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1200 AM EDT Sat Oct 16 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Campbell County in northern Kentucky...
  Central Clermont County in southwestern Ohio...

* Until 1230 AM EDT.

* At 1200 AM EDT, a severe thunderstorm was located over Alexandria,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Alexandria, Claryville, Amelia, Bethel, New Richmond, Williamsburg,
  Cold Spring, Mentor, California, Lindale, Saltair, Aspen Grove,
  East Fork State Park, New Palestine, Gubser Mill, Nicholsville,
  Blairsville, Campbell County Lake, Point Isabel and Bantam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3887 8444 3900 8442 3908 8406 3899 8402
      3887 8404
TIME...MOT...LOC 0400Z 259DEG 29KT 3894 8437 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Campbell
2 follow-up statements
781 
WWUS51 KILN 160412
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1212 AM EDT Sat Oct 16 2021

KYC037-160421-
/O.CAN.KILN.SV.W.0115.000000T0000Z-211016T0430Z/
Campbell KY-
1212 AM EDT Sat Oct 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMPBELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3889 8423 3897 8430 3900 8430 3902 8432
      3908 8406 3900 8402 3887 8404 3887 8423
TIME...MOT...LOC 0411Z 257DEG 33KT 3898 8421 

$$

OHC025-160430-
/O.CON.KILN.SV.W.0115.000000T0000Z-211016T0430Z/
Clermont OH-
1212 AM EDT Sat Oct 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR CENTRAL CLERMONT COUNTY...

At 1211 AM EDT, a severe thunderstorm was located near Amelia, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Amelia, Bethel, New Richmond, Williamsburg, Blairsville, Lindale,
Point Isabel, Saltair, East Fork State Park, Bantam, New Palestine
and Nicholsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3889 8423 3897 8430 3900 8430 3902 8432
      3908 8406 3900 8402 3887 8404 3887 8423
TIME...MOT...LOC 0411Z 257DEG 33KT 3898 8421 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Campbell
773 
WWUS51 KILN 160418
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1218 AM EDT Sat Oct 16 2021

OHC025-160427-
/O.CAN.KILN.SV.W.0115.000000T0000Z-211016T0430Z/
Clermont OH-
1218 AM EDT Sat Oct 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLERMONT COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3889 8423 3897 8430 3900 8430 3902 8432
      3908 8406 3900 8402 3887 8404 3887 8423
TIME...MOT...LOC 0417Z 259DEG 29KT 3899 8414 

$$

Campbell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 15, 9:48 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 15, 9:48 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
948 PM EDT Fri Oct 15 2021

.SYNOPSIS...
A cold front will move through the region overnight. High
pressure will begin to build in later on Saturday behind the
cold front, offering dry conditions with cooler than average
temperatures. An extended period of dry weather is expected
through the middle of next week, with temperatures trending
closer to normal for this time of year.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A cold front, located near I-71 this evening, will push through
the remainder of our region overnight. An embedded s/wv located
within a broader mid level trough will move east/northeast
across the area. This feature, combined with upper divergence
from the RR quad of an embedded 250 mb jet, along with low level
convergence above/behind the frontal surface, will result in
widespread showers. A rumble of thunder will be possible along
and southeast of I-71. Thus, have continued with categorical
PoPs overnight. The pressure gradient will increase, allowing
winds to gust from the northwest up to 25 knots at times.
Temperatures will cool off, falling into the upper 40s far west
to the mid 50s far east by morning.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The cold front exits our fa Saturday morning. A few light
showers may linger in west-central OH the longest, but will
likely taper off by the afternoon. Meanwhile, notable clearing
will begin Saturday morning across our west, with skies becoming
mostly sunny for the majority of our CWA on Saturday with the
exception of western and central OH. Strong winds aloft will
help enhance winds at the surface. Sustained northwesterly winds
of 15-20 mph are possible, with gusts up to 20-30 mph.

A cooler and drier air mass settles in - providing conditions
that are much more fall-like. Temperatures will struggle to
break above 60 for a number of our northern counties on
Saturday.

Saturday night, a few clouds will traverse our northern/eastern
CWA to start the night before mostly clearing out. Winds will
subside some, but continue to remain around 5-10 mph overnight.
Even with the winds remaining slightly on the higher side,
overnight lows will plummet into the lower to middle 40s, with a
few of our climatologically cooler spots dropping into the
upper 30s. No mention of frost as of yet due to the winds
staying up.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Amplified mid/upper level flow with sharp trough over the northeast
and a large ridge over the nations mid section. This places the Ohio
Valley in northwest flow with surface high pressure building across
the area Sunday into early next week. This high will offer drier
conditions. Temperatures look to be a little below normal with highs
on Sunday in the lower and middle 60s, warming slowly into the
middle and upper 60s on Monday.

A broad mid level ridge to build into the area with a low level west
to southwest flow developing on the back side of surface high. This
pattern will offer dry weather with slightly above normal
temperatures into the middle of next week. Highs are expected to be
in the upper 60s to the lower 70s for both Tuesday and Wednesday.

Shortwave to track through the Great Lakes Thursday/Thursday night.
Chances for rain showers begin to develop Wednesday night into
Thursday. Some model differences exist regarding how quick pcpn ends
Friday, so will limit any mention of a shower to slight chance.
Temperatures turn cooler with highs Thursday ranging from 65 to 70
and 60 to 65 on Friday.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
A cold front will move southeast across the region this evening.
Scattered showers, perhaps a rumble of thunder, will accompany
the frontal boundary. Conditions will vary between VFR and MVFR.

For the overnight period, the front will continue to move
southeast. An embedded disturbance within a larger mid level
trough will bring additional lift, and the result will be
widespread showers as a weak surface wave ripples northeast
along the exiting boundary. Conditions will lower to MVFR
(ceilings between 1000 and 1500 feet and visibilities between 3
and 5 miles) with some pockets IFR ceilings possible. Showers
will taper off across the west toward 12Z. In addition, winds
will pick up from the northwest with gusts up to 25 knots
possible.

On Saturday, mid level trough will push east across the Great
Lakes and Ohio Valley. Showers will end during the morning
across the east with some clearing expected over the west. By
afternoon, some SCT to LCL BKN cumulus/stratocumulus can be
expected in the post frontal environment. It will be breezy with
west/northwest winds 10 to 15 knots and gusts up to 25 knots.

Winds will diminish Saturday evening as temperatures cool and
skies clear from the west. High pressure is then expected to
build into the Ohio Valley.

OUTLOOK... No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Clark/Hickman
NEAR TERM...Hickman
SHORT TERM...Clark
LONG TERM...AR
AVIATION...Hickman
Hazardous weather outlook, Oct 15, 8:58 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
858 PM EDT Fri Oct 15 2021

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
858 PM EDT Fri Oct 15 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 15, 6:32 PM EDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
632 PM EDT Fri Oct 15 2021

OHZ026-152300-
Hardin OH-
632 PM EDT Fri Oct 15 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN HARDIN
COUNTY THROUGH 700 PM EDT...

At 631 PM EDT, a strong thunderstorm was located near Kenton, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 45 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Kenton, Hepburn, Mentzer and Pfeiffer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
      4057 8342 4052 8364 4052 8367 4065 8364
      4075 8350
TIME...MOT...LOC 2231Z 236DEG 36KT 4064 8353

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Franks
Special weather statement, Oct 15, 10:30 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1030 PM EDT Fri Oct 15 2021

INZ073>075-080-KYZ091-OHZ077-160300-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
1030 PM EDT Fri Oct 15 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHEASTERN
RIPLEY, DEARBORN, NORTHWESTERN SWITZERLAND, NORTHERN BOONE AND
SOUTHWESTERN HAMILTON COUNTIES THROUGH 1100 PM EDT...

At 1030 PM EDT, a strong thunderstorm was located 10 miles southwest
of Dillsboro, moving northeast at 60 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Cincinnati, Lawrenceburg, Greendale, Aurora, Rising Sun, Bright,
Hidden Valley, Burlington, Cleves, Versailles, Milan, Dillsboro,
Shawnee, Moores Hill, Delhi Township, Mack, Miami Heights, Delhi
Hills, Guilford and Wilmington.

This includes I-74 in Indiana between mile markers 159 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3930 8503 3911 8459 3876 8517 3878 8520
      3892 8520 3891 8544
TIME...MOT...LOC 0230Z 228DEG 54KT 3889 8517

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH

Campbell
Special weather statement, Oct 15, 10:56 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1056 PM EDT Fri Oct 15 2021

INZ073>075-080-KYZ091-160330-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
1056 PM EDT Fri Oct 15 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHEASTERN
RIPLEY, SOUTHERN DEARBORN, SWITZERLAND AND CENTRAL BOONE COUNTIES
THROUGH 1130 PM EDT...

At 1056 PM EDT, a strong thunderstorm was located near Vevay, moving
east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Lawrenceburg, Aurora, Rising Sun, Union, Dillsboro, Wilmington,
Pleasant, French, Hartford, Fairview, Center Square, Aberdeen, Big
Bone Lick, Waterloo, Avonburg, Moorefield, Farmers Retreat,
Friendship, Petersburg and Rabbit Hash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3913 8492 3891 8466 3873 8520 3891 8520
      3891 8524 3894 8525
TIME...MOT...LOC 0256Z 248DEG 35KT 3883 8514

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Oct 15, 11:16 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1116 PM EDT Fri Oct 15 2021

INZ074-075-080-KYZ090>093-OHZ077-160345-
Switzerland IN-Ohio IN-Dearborn IN-Boone KY-Kenton KY-Campbell KY-
Gallatin KY-Hamilton OH-
1116 PM EDT Fri Oct 15 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHEASTERN
DEARBORN, NORTHEASTERN SWITZERLAND, KENTON, CENTRAL CAMPBELL, BOONE,
EASTERN GALLATIN AND CENTRAL HAMILTON COUNTIES THROUGH 1145 PM EDT...

At 1115 PM EDT, a strong thunderstorm was located near Oakbrook,
moving east at 50 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Reading, North College Hill, Edgewood,
Alexandria, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill and Mount Healthy.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 75 and 77.
 I-71 in Ohio between mile markers 0 and 8.
 I-74 in Ohio between mile markers 11 and 19.
 I-75 in Kentucky between mile markers 172 and 191.
 I-75 in Ohio between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3912 8488 3927 8449 3903 8432 3897 8430
      3893 8426 3882 8488 3896 8495
TIME...MOT...LOC 0315Z 248DEG 42KT 3898 8474

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Campbell
Special weather statement, Oct 15, 11:45 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1145 PM EDT Fri Oct 15 2021

KYZ093-OHZ071-077>079-160415-
Campbell KY-Hamilton OH-Clermont OH-Brown OH-Warren OH-
1145 PM EDT Fri Oct 15 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN CAMPBELL,
EASTERN HAMILTON, CLERMONT, NORTHWESTERN BROWN AND SOUTHWESTERN
WARREN COUNTIES THROUGH 1215 AM EDT...

At 1145 PM EDT, a strong thunderstorm was located over Salem Heights,
moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Cincinnati, Mason, Norwood, Fort Thomas, Newport, Sharonville, Blue
Ash, Loveland, Reading, Montgomery, North College Hill, Madeira,
Alexandria, Wyoming, Highland Heights, Milford, Mount Healthy,
Bellevue, Deer Park and Dayton.

This includes the following Interstates...
 I-71 in Ohio between mile markers 3 and 23.
 I-75 in Ohio between mile markers 6 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3896 8443 3898 8443 3899 8444 3923 8456
      3930 8439 3929 8435 3931 8435 3939 8415
      3907 8387 3902 8387 3902 8383 3901 8382
TIME...MOT...LOC 0345Z 248DEG 39KT 3908 8438

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Oct 15, 11:54 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1154 PM EDT Fri Oct 15 2021

KYZ093-OHZ078-079-160430-
Campbell KY-Clermont OH-Brown OH-
1154 PM EDT Fri Oct 15 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN CAMPBELL,
SOUTHERN CLERMONT AND WEST CENTRAL BROWN COUNTIES THROUGH 1230 AM
EDT...

At 1154 PM EDT, a strong thunderstorm was located over New Richmond,
moving east at 40 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alexandria, Georgetown, Claryville, Amelia, Mount Orab, Bethel, New
Richmond, Williamsburg, Cold Spring, Ryland Heights, Russellville,
Hamersville, Mentor, Moscow, California, Grants Lick, Saltair, Gubser
Mill, Nicholsville and State Route 32 at US Route 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3896 8444 3898 8443 3898 8445 3899 8445
      3907 8387 3902 8387 3902 8384 3887 8376
      3886 8423 3887 8423 3885 8428 3885 8442
TIME...MOT...LOC 0354Z 257DEG 37KT 3895 8429

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Campbell

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 11:16 PM EDTSpecial Weather StatementILNHamilton29 min
Oct 15, 11:45 PM EDTSpecial Weather StatementILNClermont30 min
Oct 15, 11:54 PM EDTSpecial Weather StatementILNBrown36 min
Oct 16, 12:40 AM EDTSpecial Weather StatementILNHighland35 min
Oct 16, 12:54 AM EDTTornado WarningILNHighland36 min
Oct 16, 1:29 AM EDTTornado WarningILNRoss31 min
Oct 16, 1:48 AM EDTTornado WarningILNFairfield, Pickaway, Ross27 min
Oct 16, 2:17 AM EDTTornado WarningILNFairfield28 min
Oct 15, 10:56 PM EDTSpecial Weather StatementILNBoone34 min
Oct 15, 11:34 PM EDTTornado WarningILNBoone, Kenton26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.